# SDR AT9900771

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3.75 INCH CRACK ON LEADING EDGE OF RIGHT WING AT STA XOS 246.  FABRICATED ONE INTERNAL AND ONE EXTERNAL DOUBLER AT STATION XOS 246 IAW EO 99-1597, DC9 SRM 51-10-02, 51-30-02, AND 51-30-04.
